Alert archive / Iowa / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 2, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 5, 2022, 3:17 PM CST for Adams County, Taylor County, Union County, Iowa. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2022, 3:17 PM CST (21:17 UTC)
- Expired
- Mar 5, 2022, 4:00 PM CST
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IA, Taylor County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 116 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 3:40 PM CST | FUNNEL CLOUD | Corning, IA | STORM CHASER REPORT OF FUNNEL CLOUD NEAR CORNING. |
| Mar 5, 3:40 PM CST | TORNADO | 1 S Corning, IA | MULTIPLE REPORTS OF BRIEF TORNADO TOUCHDOWN SOUTH OF CORNING. |
| Mar 5, 3:42 PM CST | HAIL 1.25 | 1 Se Nodaway, IA | QUARTER TO PING PONG SIZED HAIL REPORTED SOUTHEAST OF NODAWAY, IOWA. |
| Mar 5, 3:55 PM CST | HAIL 1.75 | 5 Nne Prescott, IA | HAIL REPORT OF 1.75 INCHES NORTH OF PRESCOTT, IOWA VIA SPOTTERNETWORK SN#52258. |
| Mar 5, 4:06 PM CST | TORNADO | 5 Wnw Cromwell, IA | STORM CHASER CONFIRMED TORNADO ON GROUND WITH VIDEO AND DAMAGE TO BARN STRUCTURE VIA TWITTER. |
| Mar 5, 4:10 PM CST | TORNADO | 1 Nw Cromwell, IA | STORM CHASER REPORT OF TORNADO NW OR CROMWELL VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 2:04 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
788
WUUS53 KDMX 052117
SVRDMX
IAC003-173-175-052200-
/O.NEW.KDMX.SV.W.0002.220305T2117Z-220305T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
317 PM CST Sat Mar 5 2022
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Southwestern Union County in south central Iowa...
Adams County in southwestern Iowa...
Northern Taylor County in southwestern Iowa...
* Until 400 PM CST.
* At 317 PM CST, a severe thunderstorm was located near Clarinda, or
15 miles northwest of Bedford, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Corning and Lake Icaria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CST for south central
and southwestern Iowa.
&&
LAT...LON 4095 9493 4116 9455 4116 9452 4090 9439
4090 9447 4087 9447 4073 9493
TIME...MOT...LOC 2117Z 229DEG 38KT 4082 9496
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Donavon1 follow-up statement
053
WWUS53 KDMX 052141
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
341 PM CST Sat Mar 5 2022
IAC003-173-175-052200-
/O.CON.KDMX.SV.W.0002.000000T0000Z-220305T2200Z/
Union IA-Adams IA-Taylor IA-
341 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WEST CENTRAL UNION...SOUTHEASTERN ADAMS AND NORTHERN TAYLOR
COUNTIES...
At 341 PM CST, a severe thunderstorm was located over Corning, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Corning, Lenox, Lake Icaria, Prescott, Kent, Corning Municipal
Airport and Lake Icaria State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for south central
and southwestern Iowa.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4100 9483 4116 9455 4116 9452 4106 9447
4090 9447 4090 9481
TIME...MOT...LOC 2141Z 229DEG 38KT 4099 9471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DonavonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 2:49 PM CST, 28 minutes earlier.
Area forecast discussion, Mar 5, 2:49 PM CST, 28 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 249 PM CST Sat Mar 5 2022 .DISCUSSION.../Tonight through Saturday/ Issued at 248 PM CST Sat Mar 5 2022 Key Messages: - Severe weather possible through this evening, then windy at times tonight. - Light snow Sunday night into Monday morning, mainly southeast. - Potential widespread snowfall around Thursday. An active early spring weather pattern is underway. A large 500 mb trough stretches from the plains of central Canada southwestward down the Rockies and into the Las Vegas region. A strong leading impulse that ejected out of the trough has closed off as its moving near the Nebraska/South Dakota border this afternoon. At the surface a cyclone has rapidly developed on the leading flank of the 500 mb trough and is rocketing northeastward from northeastern Kansas into Iowa, producing several waves of thunderstorms with a potential for severe weather and tornadoes from southwestern into central and south central Iowa in the next several hours. The surface low and its trailing cold front and attendant storms should sweep out of our service area later in the evening, likely exiting our east around 02Z or so, after which strong northwest winds will spread across the region, pumping in colder air with some light wraparound precipitation in the form of a wintry mix briefly affecting our northwestern and northern counties tonight, but with little accumulation. Ongoing wind advisory looks solid, but did push back the start time a couple hours due to a bit slower evolution of the system than previously forecast. Sunday will be cool but quiet in Iowa, but by late in the day the bulk of the vorticity associated with the southern extent of the 500 mb trough will have moved from the southwestern U.S. up into the High Plains, and will subsequently scrape across Iowa and Missouri later Sunday night into Monday morning. As it does so, it will spread light precipitation across much of the state, but mainly the southeast two thirds or so. Forecast soundings show snow much more persistently today, as opposed to previous runs indicating more potential for freezing rain at times, and have trended the forecast to all snow for the event. Even so, accumulations are expected to remain light, around an inch or two in our southeast. The impacts should be minor, but if the snow lingers into the Monday morning commute it may result in some slick roads. From midday Monday through Tuesday night a respite is in store, with benign and dry weather and temperatures rebounding into the 40s on Tuesday afternoon. By Wednesday however, a large 500 mb gyre will be set up over Hudson Bay, with a broad trough swinging around its southwest flank into the northern U.S. Rockies. As this rotates eastward it will affect our region later in the week, with long range models painting a swath of accumulating snowfall right across Iowa between Wednesday night and Thursday night. Forecast temperatures and soundings indicate snow as the most likely precipitation type, but there may be an opportunity for a rain mix in southern Iowa if temperatures warm enough on Thursday. Will refine the forecast for this system in the coming days. Regardless, the passage of the aforementioned trough and subsequent northwesterly steering flow will send temperatures plummeting by the end of the week, with Friday afternoon highs likely only in the 20s to perhaps lower 30s - well below seasonal normals. Winter is not done yet folks. && .AVIATION.../For the 18Z TAFS through 18Z Sunday afternoon/ Issued at 1138 AM CST Sat Mar 5 2022 Scattered thunderstorms and areas of low ceilings will produce periodic IFR or lower conditions at the terminals this afternoon and evening, which are described using VC and TEMPO groups in the 18Z TAFs. Amendments are likely based on short term convective trends. The storms will move out around 00-02Z or so, after which lingering MVFR ceilings will affect primarily the northern terminals tonight before clearing out. Strong WNW winds are also forecast overnight and may create LLWS and crosswind issues on some runways, especially those with N-S orientation. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 PM this evening to 3 AM CST Sunday for IAZ034>039-044>050-057>062-070>075-081>086-092>097. && DISCUSSION...Lee AVIATION...Lee
Hazardous weather outlook, Mar 5, 12:25 PM CST, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 1225 PM CST Sat Mar 5 2022 IAZ004>007-015>017-023>028-033>039-044>050-057-058-070-061830- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Cass- 1225 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight There is a slight risk for severe weather later this afternoon into early this evening. Damaging wind gusts, tornadoes, and hail will be possible during this timeframe. .DAYS TWO THROUGH SEVEN...Sunday through Friday Rainfall from the Saturday storms will runoff into area rivers and cause within bank rises. Where river ice remains, particularly over northern Iowa, it is possible ice jams could develop and cause localized flooding Sunday or early next week. A wintry mix and snow is possible Sunday night into Monday. At least minor snow accumulations are possible with the highest confidence in accumulations over southeastern Iowa. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and early evening. IAZ059>062-071>075-081>086-092>097-061830- Dallas-Polk-Jasper-Poweshiek-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 1225 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight There is an enhanced risk for severe weather later this afternoon into early this evening. Damaging wind gusts, tornadoes, and hail will be possible during this timeframe. A Wind Advisory is in effect for central and southern Iowa tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Rainfall from the Saturday storms will runoff into area rivers and cause within bank rises. Where river ice remains, particularly over northern Iowa, it is possible ice jams could develop and cause localized flooding Sunday or early next week. A wintry mix and snow is possible Sunday night into Monday. At least minor snow accumulations are possible with the highest confidence in accumulations over southeastern Iowa. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and early evening.
In the hours before
Special weather statement, Mar 5, 1:51 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Des Moines IA
151 PM CST Sat Mar 5 2022
IAZ048-049-061-052015-
Story IA-Jasper IA-Marshall IA-
151 PM CST Sat Mar 5 2022
...A strong thunderstorm will impact portions of southeastern Story,
Marshall and northwestern Jasper Counties through 215 PM CST...
At 151 PM CST, Doppler radar was tracking a strong thunderstorm near
Baxter, or 10 miles northwest of Newton, moving northeast at 75 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Baxter around 155 PM CST.
Other locations in the path of this storm include Marshalltown.
This includes Interstate 80 between mile markers 154 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4165 9322 4174 9335 4221 9311 4221 9277
4217 9277 4217 9276 4211 9277 4187 9277
TIME...MOT...LOC 1951Z 225DEG 65KT 4178 9322
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
KrullSpecial weather statement, Mar 5, 2:08 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Des Moines IA
208 PM CST Sat Mar 5 2022
IAZ027-028-038-039-052100-
Black Hawk IA-Bremer IA-Grundy IA-Butler IA-
208 PM CST Sat Mar 5 2022
...A strong thunderstorm will impact portions of northern Black Hawk,
Bremer, northern Grundy and southeastern Butler Counties through 300
PM CST...
At 208 PM CST, Doppler radar was tracking a strong thunderstorm over
Grundy Center, moving northeast at 60 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Dike around 215 PM CST.
Hudson and Uni-Dome And McLeod Center around 225 PM CST.
Other locations in the path of this storm include Cedar Falls,
Waterloo Municipal Airport, Denver and Tripoli.
This includes Interstate 380 near mile marker 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for central Iowa.
&&
LAT...LON 4231 9261 4230 9272 4230 9277 4240 9292
4291 9238 4291 9227 4278 9208 4259 9208
TIME...MOT...LOC 2008Z 221DEG 52KT 4238 9272
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
KrullSpecial weather statement, Mar 5, 2:17 PM CST, 1 hour before
Special Weather Statement
National Weather Service Des Moines IA
217 PM CST Sat Mar 5 2022
IAZ050-052045-
Tama IA-
217 PM CST Sat Mar 5 2022
...A strong thunderstorm will impact portions of Tama County through
245 PM CST...
At 217 PM CST, Doppler radar was tracking a strong thunderstorm near
Meskwaki Casino, or 8 miles east of Marshalltown, moving northeast at
70 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Traer around 235 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for central Iowa.
&&
LAT...LON 4192 9276 4226 9277 4230 9270 4230 9230
4207 9230
TIME...MOT...LOC 2017Z 228DEG 59KT 4203 9275
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
KrullSpecial weather statement, Mar 5, 2:35 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Des Moines IA
235 PM CST Sat Mar 5 2022
IAZ038-039-050-052100-
Black Hawk IA-Tama IA-Grundy IA-
235 PM CST Sat Mar 5 2022
...A strong thunderstorm will impact portions of southeastern Black
Hawk, northeastern Tama and east central Grundy Counties through 300
PM CST...
At 234 PM CST, Doppler radar was tracking a strong thunderstorm over
Traer, or 17 miles north of Toledo, moving northeast at 60 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Waterloo, Evansdale, Jesup, La Porte City, Hudson, Traer, Reinbeck,
Dysart, Elk Run Heights, Crossroads Mall, Washburn, Dunkerton,
Raymond, Gilbertville and Tf Clark State Park.
This includes Interstate 380 between mile markers 56 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for central Iowa.
&&
LAT...LON 4230 9230 4217 9230 4210 9247 4230 9266
4264 9208 4247 9208 4247 9206 4230 9206
TIME...MOT...LOC 2034Z 229DEG 53KT 4223 9246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
MartinLocal storm report, Mar 5, 2:41 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
241 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 N CEDAR FALLS 42.53N 92.45W
03/05/2022 E0.50 INCH BLACK HAWK IA PUBLIC
SOCIAL MEDIA.
&&
AKLocal storm report, Mar 5, 2:58 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
258 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL HAVERHILL 41.94N 92.96W
03/05/2022 E1.00 INCH MARSHALL IA PUBLIC
SOCIAL MEDIA PICTURE OF QUARTER SIZE HAIL.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:32 AM CST | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 31 more | 23 hr |
| Mar 5, 3:45 AM CST | Special Weather Statement | DMX | Adair, Cass | 45 min |
| Mar 5, 4:36 AM CST | Special Weather Statement | DMX | Adair, Guthrie | 39 min |
| Mar 5, 8:50 AM CST | Special Weather Statement | DMX | Ringgold | 25 min |
| Mar 5, 9:25 AM CST | Special Weather Statement | DMX | Clarke, Decatur, Lucas | 50 min |
| Mar 5, 9:49 AM CST | Special Weather Statement | DMX | Monroe | 26 min |
| Mar 5, 12:51 PM CST | Special Weather Statement | DMX | Adair | 24 min |
| Mar 5, 1:10 PM CST | Special Weather Statement | DMX | Madison, Polk | 35 min |
| Mar 5, 1:37 PM CST | Special Weather Statement | DMX | Jasper | 23 min |
| Mar 5, 1:51 PM CST | Special Weather Statement | DMX | Marshall | 24 min |
| Mar 5, 2:00 PM CST | Severe Thunderstorm Warning | DMX | Jasper, Marshall | 25 min |
| Mar 5, 2:08 PM CST | Special Weather Statement | DMX | Black Hawk, Bremer, Grundy | 52 min |
| Mar 5, 2:17 PM CST | Special Weather Statement | DMX | Tama | 28 min |
| Mar 5, 2:35 PM CST | Special Weather Statement | DMX | Black Hawk | 25 min |
| Mar 5, 3:22 PM CST | Tornado Warning | DMX | Audubon, Cass | 12 min |
| Mar 5, 3:26 PM CST | Tornado Warning | DMX | Adams, Taylor | 49 min |
| Mar 5, 3:33 PM CST | Severe Thunderstorm Warning | DMX | Audubon | 27 min |
| Mar 5, 3:36 PM CST | Tornado Warning | DMX | Adair, Adams, Taylor, Union | 39 min |
| Mar 5, 3:48 PM CST | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 27 min |
| Mar 5, 4:11 PM CST | Tornado Warning | DMX | Adair, Madison, Union | 35 min |
| Mar 5, 4:34 PM CST | Tornado Warning | DMX | Dallas, Madison, Polk, Warren | 41 min |
| Mar 5, 4:53 PM CST | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 37 min |
| Mar 5, 4:56 PM CST | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 34 min |
| Mar 5, 5:03 PM CST | Tornado Warning | DMX | Decatur, Lucas, Wayne | 27 min |
| Mar 5, 5:05 PM CST | Tornado Warning | DMX | Jasper, Polk, Warren | 40 min |
| Mar 5, 5:13 PM CST | Severe Thunderstorm Warning | DMX | Decatur, Lucas, Wayne | 32 min |
| Mar 5, 5:16 PM CST | Tornado Warning | DMX | Decatur, Wayne | 29 min |
| Mar 5, 5:19 PM CST | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story | 41 min |
| Mar 5, 5:23 PM CST | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 37 min |
| Mar 5, 5:35 PM CST | Tornado Warning | DMX | Jasper, Marshall | 40 min |
| Mar 5, 5:36 PM CST | Tornado Warning | DMX | Appanoose, Lucas, Wayne | 24 min |
| Mar 5, 5:52 PM CST | Tornado Warning | DMX | Lucas, Marion, Monroe | 23 min |
| Mar 5, 5:53 PM CST | Severe Thunderstorm Warning | DMX | Jasper, Marion, Marshall, Polk, Warren | 41 min |
| Mar 5, 5:53 PM CST | Tornado Warning | DMX | Appanoose, Monroe, Wayne | 37 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.